International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 503-506
An application of hypergeometric functions to a problem in function theory
Department of Mathematics, Texas Tech University, Lubbock 79409, Texas, USA
Received 20 November 1980; Revised 9 March 1981
Copyright © 1984 Daniel S. Moak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In some recent work in univalent function theory, Aharonov, Friedland, and Brannan studied the series . Brannan posed the problem of determining . Brannan showed that if , and , then . He also proved that for . Brannan showed that for and , there exists a such that for any integer. In this paper, we show that for and .